Posted by tessellated on March 14, 2006, at 18:52:59
In reply to Re: Tyler lol....... » willyee, posted by TylerJ on March 14, 2006, at 11:39:05
I think we should start a fan club.
I got a script about a week ago and shot up to 80 the second day. And have only slept two nights since. I started a thread.
If you guys can i'd appreciate feedback.
Now I'm something of a geek, i have a biofeedback device and have meditated since childhood. So what i noticed was this distinct sensation of activity all around the middle center of my brain, that wasn't there before. It felt i suddenly had turned a telegraph line into the brooklyn bridge.
Moreover, i had several forms of recreational substances around i had been using as stop gap antidepressants. When I took these alone, i could feel the distinct sensation almost pressure applied to a part of my brain in the center and to the left like in the middle of my head just below my ear. On parnate, everything is like 10xmore potent, but i can't feel that acute isolated anatomical structure anymore. i assume is my ventral tegmental dopamine button. Basically my impulse to self medicate is almost anihilated.
I used it xyrem after my father passed away. During the 3rd xyrem withdrawal (and our invasion of iraq). I think I understood what it was doing to me. I think its similar to parnate in that it has an empathogenic quality. I was uncontrollable empathic, to near total absurdity. I'd could fall apart perceiving any organism in pain. It has a touch of hallucinogenic effects as well-so everything became spiritually, intellectually, emotionally intense and i think contributed to a gnarly case of gastritis/GERD.
I feel similarly with parnate, but on parnate i can actuallize things more. though it seems like i'm spending my whole life on this board :)
I think you've created some sort of hypersensitivity for yourself-duh. Only longer breaks will be likely (in my experience) to let those receptors readjust. ..
I think I noticed side effects from xyrem lasted perhaps six months. Though its hard to isolate its effects from my own depression etc...
I almost think that this is my pattern.. Six months on something, then 2months off, then six months on again. Like parnate.
ps: my source for online parnate is open for biz again and like a third the cost of the stuff here.